# SDR CA000209007

- Difficulty date: February 3, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 747475
- Aircraft time: 39,255 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Apu
- Part time: 42,038 hours, 54,260 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) APU FIRE WARNING CAME ON DURING CLIMB FIRE BOTTLE DISCHARGED AND STILLWARNING ON A/C RETURNED. FOUND WIRING CHAFFED AND SHORTED BENEATH SUPPORT CLAMP. REPAIRED.
